# SDR SWAA2020040126861

- Difficulty date: February 7, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD # 242 AF OUTBD OF #4 INSERT ON THE L/H/S TOP SKIN PLIES OF BOARD ARE PUNTURED AS MARKED / REPAIRED PASSENGER CABIN FLOOR PANEL 242 AF IAW SRM 53-00-50-2R-0 GENERAL REPAIR REV 69 AND SRM 53-00-50-2R-1 REPAIR 1 REV 69 A72347; A79470; A25968; A55972
